An Lq(Lp)-Theory for Parabolic Pseudo-Differential Equations: Calderón-Zygmund Approach

Research output: Contribution to journalArticle

4 Citations (Scopus)


In this paper we present a Calderón-Zygmund approach for a large class of parabolic equations with pseudo-differential operators (Formula presented.) of arbitrary order (Formula presented.). It is assumed that (t) is merely measurable with respect to the time variable. The unique solvability of the equation(Formula presented.) and the Lq(R,Lp)-estimate (Formula presented.) are obtained for any λ > 0 and (Formula presented.).

Original languageEnglish
Pages (from-to)1-21
Number of pages21
JournalPotential Analysis
Publication statusAccepted/In press - 2016 Mar 30


  • Calderón-Zygmund approach
  • L(L)-estimate
  • Parabolic Pseudo-differential equations

ASJC Scopus subject areas

  • Analysis

Fingerprint Dive into the research topics of 'An L<sub>q</sub>(L<sub>p</sub>)-Theory for Parabolic Pseudo-Differential Equations: Calderón-Zygmund Approach'. Together they form a unique fingerprint.

  • Cite this